Year 2021, Volume , Issue 35, Pages 62 - 71 2021-06-30

Semi-Invariant Riemannian Submersions with Semi-Symmetric Non-Metric Connection

Ramazan SARI [1]


In this paper, we investigate semi-invariant Riemannian submersion from a Kaehler manifold with semi-symmetric non-metric connection to a Riemannian manifold. We study the geometry of foliations with semi-symmetric non-metric connection. Later, we introduce base manifold to be a local product manifold with semi-symmetric non-metric connection.
Riemannian submersions, semi-invariant submersions, semi-symmetric non-metric connection, Kaehler manifold
  • B. O'Neill, The Fundamental Equations of a Submersion, Michigan Mathematics Journal 13 (1966) 458-469.
  • A. Gray, Pseudo-Riemannian Almost Product Manifolds and Submersions, Journal of Mathematics and Mechanics 16 (1967) 715-737.
  • M. A. Akyol, G. Ayar, New Curvature Tensors Along Riemannian Submersion, Arxiv:2007.07814v1.
  • M. A. Akyol, Conformal Semi-Slant Submersions, International Journal of Geometric Methods in Modern Physics 14(7) (2017) 1750114.
  • M. A. Akyol, R. Sarı, Semi Slant $ξ^⊥$-Riemannian Submersion, Mediterranean Journal of Mathematics 14 (2017) Article No. 234.
  • K. S. Park, R. Prasad, Semi-Slant Submersions, Bulletin Korean Mathematical Society 50(3) (2013) 951-962.
  • M. A. Akyol, Y. Gündüzalp, Hemi-Slant Submersions from Almost Product Riemannian Manifolds, Gulf Journal of Mathematics 4(3) (2016) 15-27.
  • R. Sarı, M. Akyol, Hemi-Slant $ξ^⊥$-Riemannian Submersions in Contact Geometry, Filomat 34(11) (2020) 3747-3758.
  • H. M. Taştan, B. Şahin, Ş. Yanan, Hemi-Slant Submersions, Mediterranean Journal of Mathematics 13(4) (2016) 2171-2184.
  • M. A. Akyol, R. Sarı, E. Aksoy, Semi-Invariant $ξ^⊥$-Riemannian Submersions from Almost Contact Metric Manifolds, International Journal of Geometric Methods in Modern Physics 14 (2017) 1750074.
  • K. S. Park, H-Semi-Invariant Submersions, Taiwanese Journal of Mathematics 16 (2012) 5 1865-1878.
  • B. Şahin, Semi-Invariant Riemannian Submersions from Almost Hermitian Manifolds, Canadian Mathematical Bulletin 56 (2011) 173-183.
  • S. Ali, T. Fatima, Anti-Invariant Riemannian Submersions from Nearly Kaehler Manifolds, Filomat 27(7) (2013) 1219-1235.
  • J. W. Lee, Anti-invariant $ξ^⊥$-Riemannian Submersions from Almost Contact Manifolds, Hacettepe Journal of Mathematics and Statistics 42(3) (2013) 231-241.
  • B. Şahin, Anti-invariant Riemannian submersions from almost Hermitian manifolds, Central European Journal of Mathematics 3 (2010) 437-447.
  • A. Friedmann, J. A. Schouten, Uber die Geometrie der Halbsymmetrischen Ubertragungen, Math Zeitschrift, 21 (1924) 211-233.
  • H. A. Hayden, Subspaces of a Space with Torsion, Proceedings of the London Mathematical Society 34 (1932) 27-50.
  • K. Yano, On Semi-Symmetric Metric Connection, Revue Roumaine de Mathematiques Pures et Appliquees 15 (1970) 1579-1586.
  • N. S. Agashe, M. R. Chafle, A Semi-Symmetric Non-Metric Connection on a Riemannian Manifold, Indian Journal of Pure and Applied Mathematics 23(6) (1992) 399-409.
  • G. Ayar, D. Demirhan, Ricci Solition on Nearly Kenmotsu Manifolds with Semi-Symmetric Metric Connection, Journal of Engineering Technology and Applied Sciences 4(3) (2019) 131-140.
  • M. Altın, Projective Curvature N(k) Contact Metric Manifold Admitting Semi-Symetric Non-Metric Connection, Fundamental Journal of Mathematics and Applications 3(2) (2020) 94-100.
  • M. A. Akyol, R. Sarı, On CR-Submanifolds of a S-Manifold Endowed with a Semi-Symmetric non-Metric Connection, Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 65(1) (2016) 171-185.
  • R. Sarı, M. Akyol, E. Aksoy Sarı, Some Properties of CR-Submanifolds of an S-Manifold with a Semi-Symmetric Metric Connection, Celal Bayar University Journal of Science 13(3) (2017) 729-736.
  • A. T. Vanlı, İ. Ünal, D. Özdemir, Normal Complex Contact Metric Manifolds Admitting a Semi Symmetric Metric Connection, Applied Mathematics and Nonlinear Sciences 5(2) (2020) 49-66.
  • A. T. Vanlı, R. Sarı, On Semi-Invariant Submanifold of a Generalized Kenmotsus Manifold Addmiting a Semi-Symmetric Non -Metric Connection, Pure and Applied Mathematics Journal 4(1-2) (2015) 14-18.
  • İ. Ünal, On Submanifolds of N(k)-Quasi Einstein Manifolds with Semi-Symmetric Metric Connection, Universal Journal of Mathematics and Applications 3(4) (2020) 167-172.
  • M. A. Akyol, S. Beyendi, Riemannian Submersions Endowed with a Semi-Symmetric Non-Metric Connection, Konuralp Journal of Mathematics, 6(1) (2018) 188-193.
  • P. Baird, J. C. Wood., Harmonic Morphisms between Riemannian Manifolds, London Mathematical Society Monographs, 29, Oxford University Press, the Clarendon Press. Oxford, 2003.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Orcid: 0000-0002-4618-8243
Author: Ramazan SARI (Primary Author)
Institution: AMASYA ÜNİVERSİTESİ
Country: Turkey


Dates

Publication Date : June 30, 2021

Bibtex @research article { jnt904708, journal = {Journal of New Theory}, issn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2021}, volume = {}, pages = {62 - 71}, doi = {10.53570/jnt.904708}, title = {Semi-Invariant Riemannian Submersions with Semi-Symmetric Non-Metric Connection}, key = {cite}, author = {Sarı, Ramazan} }
APA Sarı, R . (2021). Semi-Invariant Riemannian Submersions with Semi-Symmetric Non-Metric Connection . Journal of New Theory , (35) , 62-71 . DOI: 10.53570/jnt.904708
MLA Sarı, R . "Semi-Invariant Riemannian Submersions with Semi-Symmetric Non-Metric Connection" . Journal of New Theory (2021 ): 62-71 <https://dergipark.org.tr/en/pub/jnt/issue/63272/904708>
Chicago Sarı, R . "Semi-Invariant Riemannian Submersions with Semi-Symmetric Non-Metric Connection". Journal of New Theory (2021 ): 62-71
RIS TY - JOUR T1 - Semi-Invariant Riemannian Submersions with Semi-Symmetric Non-Metric Connection AU - Ramazan Sarı Y1 - 2021 PY - 2021 N1 - doi: 10.53570/jnt.904708 DO - 10.53570/jnt.904708 T2 - Journal of New Theory JF - Journal JO - JOR SP - 62 EP - 71 VL - IS - 35 SN - 2149-1402- M3 - doi: 10.53570/jnt.904708 UR - https://doi.org/10.53570/jnt.904708 Y2 - 2021 ER -
EndNote %0 Journal of New Theory Semi-Invariant Riemannian Submersions with Semi-Symmetric Non-Metric Connection %A Ramazan Sarı %T Semi-Invariant Riemannian Submersions with Semi-Symmetric Non-Metric Connection %D 2021 %J Journal of New Theory %P 2149-1402- %V %N 35 %R doi: 10.53570/jnt.904708 %U 10.53570/jnt.904708
ISNAD Sarı, Ramazan . "Semi-Invariant Riemannian Submersions with Semi-Symmetric Non-Metric Connection". Journal of New Theory / 35 (June 2021): 62-71 . https://doi.org/10.53570/jnt.904708
AMA Sarı R . Semi-Invariant Riemannian Submersions with Semi-Symmetric Non-Metric Connection. JNT. 2021; (35): 62-71.
Vancouver Sarı R . Semi-Invariant Riemannian Submersions with Semi-Symmetric Non-Metric Connection. Journal of New Theory. 2021; (35): 62-71.
IEEE R. Sarı , "Semi-Invariant Riemannian Submersions with Semi-Symmetric Non-Metric Connection", Journal of New Theory, no. 35, pp. 62-71, Jun. 2021, doi:10.53570/jnt.904708